“A”, arrived at a vaccination center in northern Israel to receive his booster shot of the coronavirus vaccine, having previously received two doses.
Everything seemed normal until an hour later, he received a phone call from the nurse who vaccinated him – in which she informed him that he had accidentally received six doses – a whole bottle of the vaccine.
In total the man received eight doses of the coronavirus vaccine.
The man said that since receiving the booster injection he has been feeling unwell, has not worked, suffering from breathing difficulties and a very high heart rate. He claimed that he was helpless and did not receive an appropriate response from the Clalit healthcare provider.
“Since I’m not working, I’ve been home for a month and a half with the doctors. Every doctor says something different, I have met dozens of doctors. Some doctors have said it will pass me in two days and I will return to work. I recently met a cardiologist who told me I should stay another month. I have a fever, chills, dizziness and to this day have difficulty breathing.”
Clalit Health Services said,
“This is an unusual incident reported to the Ministry of Health that gave instructions to monitor the patient. The medical staff is in close and continuous contact with him, and will continue to be in contact with him.”
Source: Arutz Sheva